MathSciNet Relay Station
MathSciNet bibliographic data
MR2158264 60E99 (62G30 94A20)
Delattre, Sylvain; Graf, Siegfried; Luschgy, Harald; Pagès, Gilles Quantization of probability distributions under norm-based distortion measures. Statist. Decisions 22 (2004), no. 4, 261–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement